Benicar 40mg and HCT 12.5mg
I have been on it about 10 months. For 2 months my doctor switched me to Losartan HCT, but it did not work as well, so back on the Benicar.
No significant medical history or surgery, no ED.
My only concern is that it is unusual. My penis is much harder than normal and the veins are hard and pronounced. This has never happened before so I am interested to know why.
Obviously it is not a negative for me, but it still seems strange. The veins, especially along the side, feel a bit tender although it is not painful at all. They go back to normal after erection.
Hello,Let me at the outset tell you that there is unlikely to be any disease process associated. This is just physiological variation and can vary significantly. Penis tissue is a spongy tissue (exactly like sponge) which is filled with the blood. This filling of the blood is a highly complicated process with many body mechanisms playing role as following;1) Body hormones2) Autonomic nervous system3) Mental state4) Arousal5) Body temperature and temperature of surroundings / room6) Frequency of intercourse etc.So, there is nothing worrisome and there can be significant variations in penis hardness with hardness of penis veins.Please feel free for your follow up questions.
I would be happy to assist you further, if you need any more information.
Thanks for using Just Answer.
We have recently implemented a new rating and feedback system. Please be aware that you are rating my courtesy and service as a professional. If you have any questions whatsoever, or there is anything I can clarify for you, please temporarily bypass the rating system by clicking “Continue the Conversation” or "Reply." Clicking either of the lowest two options reflects poorly on me so please reply to me if there is anything else I can do to help before choosing those options. I appreciate your patience while we work out the kinks. It's important to me that you are 100% satisfied with the service I have provided you. Thank you.
Ok thanks. How about thrombosis? Is that a possibility?
Hi. After more reading, looking at pictures online, and examining myself more closely, I realized that the issue I am having is not with my veins at all. I believe it is lymphocele- all of the images and descriptions I have come across seem to match it perfectly. I have a string that runs along the top of the shaft and then branches into a "Y", and then wraps around each side just under the head.
While I am relieved that this is apparently is not a serious condition (from what I have read at least), I am still unhappy with the condition and would like to have it resolved. However, I have read conflicting opinions on how to treat it- ranging from do nothing (including abstaining from erections and/or intercourse), to massaging it gently, to using a hand-warming pack.
I am not pleased with abstaining for an extended period of time, but I would like to resolve it as quickly as possible. So I would like to know what is your opinion on the best course of action. Thanks.
I am not sure, if the online sites you have visited are authentic medical sites. The search engines may not necessarily impart authentic medical knowledge and are known to cause unnecessary anxiety. The lymphatic channels are deep in the tissue and never visible anywhere in the body including penis. Your description does not point to any specific disease process, as we had discussed. Thus no active measures / treatment would be recommended. Please remember, it is likely, more of the anxiety, which may be the underlying issue. Anxiety affects the autonomic nervous system and hormones which in turn affects the penis tissue which is the most sensitive tissue in our body.
Thank you for your help. I agree somewhat and I understand that online searches are only valuable to some degree and the internet is filled with mis-information. However, it is hard to accept 'anxiety' as the underlying issue; it seems there must be a more logical explanation.
I have found multiple pictures online that look exactly like what I have... I will attach several for you, maybe this will help?